MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a burr break occurred.A 2.25 mm rotalink burr was selected for use in the left anterior descending (lad) artery.During the procedure, the end of the burr broke and the device completely removed from the patient in one piece.The procedure was completed using another of the rotalink burr device.No complications were reported, and patient is stable post procedure.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that a burr break occurred.A 2.25mm rotalink burr was selected for use in the left anterior descending (lad) artery.During the procedure, the end of the burr broke and the device completely removed from the patient in one piece.The procedure was completed using another of the rotalink burr device.No complications were reported, and patient is stable post procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).Device evaluated by manufacturer: the rotalink burr device was received for analysis.A visual inspection of the device found no damage or irregularity.Inspection of the device after the burr housing was dismantled, it was found that the handshake connection was in good condition and was able to be retrieved from the sheath as the burr was extended too far forward.Microscopic inspection of the device found no damage or irregularity.Inspection of the remainder of the device, revealed no other damage or irregularities.

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22039646
Report Number2124215-2025-29402
Device Sequence Number8782227
Product Code MCX
UDI-Device Identifier08714729185819
UDI-Public(01)08714729185819(17)261017(10)35086287
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0035086287
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight79 KG